uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Semiparametric estimation of the binary choice model for contingent valuation
Uppsala University, Humanistisk-samhällsvetenskapliga vetenskapsområdet, Faculty of Social Sciences, Department of Economics.
1996 (English)In: Land Economics, ISSN 0023-7639, Vol. 72, no 4, 462-473 p.Article in journal (Refereed) Published
Abstract [en]

This paper is concerned with the estimation of the binary choice model without imposing any parametric structure on the distribution of the stochastic term. We adapt the distribution-free maximum likelihood method developed by Cosslett (1983) for deriving

Place, publisher, year, edition, pages
UNIV WISCONSIN, MADISON , 1996. Vol. 72, no 4, 462-473 p.
National Category
Economics
Identifiers
URN: urn:nbn:se:uu:diva-28827OAI: oai:DiVA.org:uu-28827DiVA: diva2:56723
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Department of Economics
Economics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 349 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf